Repository logo
 
Loading...
Thumbnail Image
Publication

A description of normal semigroups of endomorphisms of proper independence algebras

Use this identifier to reference this record.
Name:Description:Size:Format: 
16.pdf168.86 KBAdobe PDF Download

Advisor(s)

Abstract(s)

Let A be a strong independence algebra of finite rank with at most one constant, and let G be the group of automorphisms of A . Let \alpha be a singular endomorphism of A and \alpha^G = < {\alpha}U G > . We describe the elements of \alpha^G and give additional characterisations when A is a proper independence algebra and G is a periodic group.

Description

Keywords

Independence algebras Monoids Semigroups

Citation

Fountain, John; Araújo, João - A description of normal semigroups of endomorphisms of proper independence algebras. "Communications in Algebra" [Em linha]. ISSN 0092-7872 (Print) 1532-4125 (Online). Vol. 33, nº 8 (2005), p. 2705-2711

Research Projects

Organizational Units

Journal Issue